Volume 18, issue 5 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Framed cobordism and flow category moves

Andrew Lobb, Patrick Orson and Dirk Schütz

Algebraic & Geometric Topology 18 (2018) 2821–2858
Bibliography
1 H J Baues, Homotopy types, from: "Handbook of algebraic topology" (editor I M James), North-Holland (1995) 1 MR1361886
2 H J Baues, M Hennes, The homotopy classification of (n1)–connected (n+3)–dimensional polyhedra, n 4, Topology 30 (1991) 373 MR1113684
3 S C Chang, Homotopy invariants and continuous mappings, Proc. Roy. Soc. London. Ser. A. 202 (1950) 253 MR0036508
4 R L Cohen, J D S Jones, G B Segal, Floer’s infinite-dimensional Morse theory and homotopy theory, from: "Geometric aspects of infinite integrable systems" (editor T Kohno), Sūrikaisekikenkyūsho Kōkyūroku 883, RIMS (1994) 68 MR1338869
5 K Jänich, On the classification of O(n)–manifolds, Math. Ann. 176 (1968) 53 MR0226674
6 D Jones, A Lobb, D Schütz, An 𝔰𝔩n stable homotopy type for matched diagrams, preprint (2015) arXiv:1506.07725
7 D Jones, A Lobb, D Schütz, Morse moves in flow categories, Indiana Univ. Math. J. 66 (2017) 1603 MR3718437
8 G Laures, On cobordism of manifolds with corners, Trans. Amer. Math. Soc. 352 (2000) 5667 MR1781277
9 T Lawson, R Lipshitz, S Sarkar, Khovanov homotopy type, Burnside category, and products, preprint (2015) arXiv:1505.00213
10 R Lipshitz, S Sarkar, A Khovanov stable homotopy type, J. Amer. Math. Soc. 27 (2014) 983 MR3230817
11 R Lipshitz, S Sarkar, A Steenrod square on Khovanov homology, J. Topol. 7 (2014) 817 MR3252965
12 A Lobb, P Orson, D Schuetz, A calculus for flow categories, preprint (2017) arXiv:1710.01798